Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2020 | Journal Article | LibreCat-ID: 29545
On Weyl’s type theorems and genericity of projective rigidity in sub-Riemannian geometry
F. Jean, S. Maslovskaya, I. Zelenko, Geometriae Dedicata 213 (2020) 295–314.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 31274
Symmetry reduction of holomorphic iterated function schemes and factorization of Selberg zeta functions
D. Borthwick, T. Weich, Journal of Spectral Theory 6 (2016) 267–329.
LibreCat | DOI | arXiv
 

Filters and Search Terms

keyword="Geometry and Topology"

Search

Filter Publications

Display / Sort

Export / Embed